# SDR UIEA2020121102547

- Difficulty date: December 10, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 102,174 hours, 16,935 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 285T11503
- Part serial: D00043
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS CARGO A/C TEMP ILLUMINATED ON GROUND AFTER BLOCK OUT.  TRANSFERRED TO DMI NR 139302, PER MEL 21-28-01.  CAT "D", DUE DATE 09APR21.  TROUBLESHOT CARGO A/C TEMP FAULT, IAW FIM 21-28 FT 809.  REMOVED AND REPLACED FWD CARGO TRIM MODULATING VALVE V385, IAW M/M 21-61-07.  OPERATIONS CHECK NORMAL.  LEAK CHECK NORMAL.  THIS CLEARS DMI NR 139302.  PLACARD REMOVED.  MCC NOTIFIED.  RE-OPENED MDDR 139302.  COMPLIED WITH AP-18530.  NO WIRING DEFECTS FOUND.  REMOVED AND REPLACED LT PACK FLOW CONTROLLER, IAW AMM 21-51-24.  OPERATIONS CHECKS NORMAL.  THIS CLEARS MDDR 139302.  MX ACTION REVERSED.  PLACARDS REMOVED.  MCC NOTIFIED.
